MAUDE Adverse Event Report: KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD. WM-NP2 WORKSTATION SET 1 (US); WM-*P2 SERIES OF ENDOSCOPY WORKSTATIONS

KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD. WM-NP2 WORKSTATION SET 1 (US); WM-*P2 SERIES OF ENDOSCOPY WORKSTATIONS
Model Number K10021764
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device has not bee returned to date.In addition, the investigation is ongoing; therefore, the root cause of the reported malfunction cannot be determined at this time.However, if additional information becomes available, this report will be supplemented accordingly.
 
Event or Problem Description
The service center was informed that the workstation set had a broken wheel malfunction as the bolt snapped in half during an unspecified procedure.No patient or user injury was reported.
 
Additional Manufacturer Narrative
The investigation was completed by the legal manufacturer and determined that there is no manufacturing, material or processing related cause for this failure mode.Based on the information provided the probable cause of the broken castor is due to wear and tear.It is the understanding that this is the original castor on the workstation dated 2017.There is no evidence that regular servicing was carried out.The castor is considered a consumable item, it is also important that 6 monthly servicing is carried out on the castors, and the castors replaced if damage or wear is seen.In this case there is no evidence that this was carried out.The legal manufacturer will continue to monitor the field performance of this device.

Brand Name
WM-NP2 WORKSTATION SET 1 (US)
Common Device Name
WM-*P2 SERIES OF ENDOSCOPY WORKSTATIONS
Manufacturer (Section D)
KEYMED (MEDICAL AND INDUSTRIAL EQUIPMENT) LTD.
keymed house, stock road
southend-on-sea, essex SS2 5 QH
UK  SS2 5QH
MDR Report Key11980138
Report Number9611174-2021-00018
Device Sequence Number17278926
Product Code FEM
UDI-Device Identifier15019778004105
UDI-Public15019778004105
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberK10021764
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/17/2021
Supplement Date Received by Manufacturer06/22/2021
Initial Report FDA Received Date06/10/2021
Supplement Report FDA Received Date07/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1